# SDR AALA20150428014

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T5000178
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BETWEEN LBL 10.17 & 20.5, BETWEEN STATIONS 1153 & 1175 HAS CORROSION AROUND NUTPLATE AT STATION 1153.  R & R WEB IAW AARD 51-00-05.
